Dramatic Drug Overdose Captured On Facebook Live

The video documents a man coming back to consciousness after an overdose.

By Gina Tron

Two Boston men tapped on a car window after they noticed that two people were passed out inside the vehicle. A woman, who had a needle in her lap, woke up. The man did not. The two men thought he might be dead. He might have been close to it. He had overdosed. The Facebook Live video captured "Drugs is a terrible thing... #BostonStrung Out!!" shot by Junior JayRoc DiSola, captured the resuscitation of his life.

The incident took place on a street in Dorchester, Massachusetts on June 11, according to CNN affiliate WFXT.

The man, identified as Dan in the video, didn’t regain consciousness until his female friend administered two doses of Narcan that she had in her trunk. Dan eventually woke up and begans vomiting.

"Double strength, they're the new ones, the double strength, I gave him two, because I wasn't risking it," the woman said. She added that Narcan works, that she’s been through the same thing multiple times.

Boston police officers assisted at the scene but no incident report was filed. Nobody was arrested and no narcotics were recovered at the scene, police told CNN.

"While the video is troubling and disturbing, there is no criminal investigation into the incident at this time," Boston police spokesman Officer Stephen McNulty.

[Facebook]

Related Stories

Crime Time is your destination for true crime stories from around the world, breaking crime news, and information about Oxygen's original true crime shows and documentaries. Sign up for our Crime Time Newsletter and subscribe to our true crime podcast Martinis & Murder for all the best true crime content. 

You May Also Like...
Recommended by Zergnet